# SDR IXXA9700022

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5616122901
- Condition: Corroded
- Location: Ctr Wing
- Part time: 74,553 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK AND CPCP INSPECTION, CORROSION ON CENTER WING FUEL TANK ACCESS DOOR  AT FUSELAGE STATION 742 WAS FOUND.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF EXISTING DOOR, FABRICATION AND INSTALLATION OF NEW DOOR IN ACCORDANCE WITH ENGINEERING ORDER 57-DC8-434 AND FAA DER APPROVED DRAWING 857-011097.
